Prozac – complete drug facts, side effects and dosages gas density of air

#

I experienced the same thing: in 2003, I developed the same itching you’re describing, which was eventually diagnosed by a dermatologist as dematographism (also known as skin writing), which is a hiving disorder in which your body produces too much histamine. He said the cause of dermatographism wasn’t really understood, and that I would just have to take antihistamines the rest of my life. Without Zyrtec or Claritin, I might have gone mad, as even a soft bedsheet touching my skin could cause discomfort, and the itching was sometimes so bad that it felt more like burning. I then began taking half a dose of Zyrtec, then in later years Claritin, every other day or two, which was enough to control the itching for me. A couple years later, I saw an immunologist for something unrelated, who, after taking a history, believed the itching disorder had to do with my progesterone, because it began when I went off of birth control pills – the pill must have disrupted my hormone balance in some way. He said my progesterone needed to be balanced or neutralized. He tried but didn’t succeed the first time and we didn’t try again – it could only be done at certain times in my cycle, and eventually I had to switch to a different doctor for another condition which was the main reason I was seeing an immunologist. Over all these years, I’d been taking antidepressants – tried a number of them, and settled on Zoloft (100 mg) for many years. About two years ago, after doing research on whether Zoloft might be implicated in short-term memory issues I was experiencing, I stumbled upon material which indicated that Zoloft/SSRI’s interact with hormones. I had an ah-hah moment and immediately thought of the progesterone my immunologist had wanted to balance years ago for my dermatographism – and in that moment, I strongly suspected that in combination with stopping the use of birth control pills, Zoloft might be the culprit behind my inexplicable development of dermatographism. I decided to wean off of Zoloft, and sure enough, for the first time in well over a decade, I stopped itching and no longer had to take antihistamines. My short-term memory issues also seemed to resolve. Then I went through a difficult breakup, and had to go back on Zoloft. The short-term memory issues returned. The itching hasn’t really returned – at least, not at the level it had been at when I’d previously been on Zoloft. Every so often I’ll start to feel as if the itching is coming back, but it never really rises to the level it had been at previously, and I haven’t had to go back on antihistamines. Perhaps my progesterone had nearly rebalanced to levels not as vulnerable as they’d been previously, after having had a break from the Zoloft? I’m currently in the process of weaning off of Zoloft again (under my doctor’s care), with the hope that my short-term memory issues will once again improve. (Am also wondering whether years of use might be implicated in some hair thinning/shedding, although the shedding might have been due to the stressful event of the breakup.) I hope that sharing my above itching/Zoloft experience might help you find an appropriate diagnosis/treatment! Oh, and as for what I’ll be taking instead of Zoloft for depression and anxiety: right now, nothing. I’m trying a new (for me) type of therapy, which is a type of cognitive-behavioral therapy, and am finding that it is greatly helping me to rewire my brain and change the negative narrative. I’ve been feeling well for some time, which is why I am right now able to try going off medication. Hope this helps!